兰州大学机构库

Browse/Search Results:  1-10 of 62 Help

Selected(0)Clear Items/Page:    Sort:
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, G(林国);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2013, 卷号: 64, 期号: 6, 页码: 1643-1659
Authors:  Zhang, GB;  Li, WT(李万同);  Zhang, GB (reprint author), Northwest Normal Univ, Sch Math & Stat, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(276Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wavefronts  Stability  Age structure  Weighted energy  
Asymptotic stability of monostable wavefronts in discrete-time integral recursions 期刊论文
Science China-Mathematics, 2010, 卷号: 53, 期号: 5, 页码: 1185-1194
Authors:  Lin, G(林国);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(215Kb)  |  Favorite  |    Submit date:2015/12/16
Discrete-time Integral Recursion  Comparison Principle  Upper And Lower Solutions  Monostable Wave  Stability  
Existence and stability of traveling wavefronts in a nonlocal diffusion equation with delay 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 6, 页码: 3150-3158
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Pan, SX (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(620Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling wavefronts  Comparison principle  Upper and lower solutions  
Spreading speeds and traveling wavefronts for second order integrodifference equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 361, 期号: 2, 页码: 520-532
Authors:  Lin, G(林国);  Li, WT(李万同);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(233Kb)  |  Favorite  |    Submit date:2015/12/16
Linear determinacy  Squeezing technique  Comparison principle  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Stability of traveling waves in a monostable delayed system without quasi-monotonicity 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 3, 页码: 1511-1526
Authors:  Yang, YR;  Li, WT(李万同);  Wu, SL;  Yang, YR (reprint author), Lanzhou Jiaotong Univ, Sch Math & Phys, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(301Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling waves  Weighted energy method  Stability  
Traveling waves in a nonlocal dispersal population model with age-structure 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5030-5047
Authors:  Zhang, GB;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(321Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Super-subsolution  Schauder's fixed point theorem  Age-structure  
Persistence of bistable waves in a delayed population model with stage structure on a two-dimensional spatial lattice 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2012, 卷号: 13, 期号: 4, 页码: 1873-1890
Authors:  Cheng, CP;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(302Kb)  |  Favorite  |    Submit date:2015/12/16
Lattice differential equation  Persistence of traveling wavefronts  Fredholm alternative theory  Perturbation